# SDR DXTA2013091705508

- Difficulty date: September 17, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 4,314 hours, 2,650 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Float Valve
- Part number: 99145051
- Part serial: 1223
- Condition: Failed
- Location: Fuel Transfer
- Part time: 1,442 hours, 892 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LEVELING OFF AT FL400 "WING TANK O'FULL R" CAS MESSAGE DISPLAYED.  COMPLIED WITH QRH AND NOTICED A LARGE AMOUNT OF FUEL EXITING RIGHT WING TIP AREA.  AIRPLANE LOST APPROXIMATELY 600 LB OF GAS IN 10-15 MINUTES.  FUEL LEAK STOPPED DURING EMERGENCY DESCENT AROUND FL200.  REMOVED AND REPLACED OUTBOARD WING VENT FLOAT VALVE WITH NEW FLOAT VALVE DUE TO DAMAGED FLOAT. COMPLETED FUEL TRANSFER SYSTEM FLOW TEST. LEAK AND OPERATIONAL TEST ARE SATISFACTORY. WORK DONE IAW CE-750 MM 78-10-04 AND 28-20-00.
